Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ = -ln

[img]
Preview
1450-59321801065S.pdf - Published Version (508kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, I (2018) Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ = -ln. Mathematica Moravica, 22 (1). 65 - 79. ISSN 1450-5932

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37797
DOI https://doi.org/10.5937/MatMor1801065S
Official URL http://www.moravica.ftn.kg.ac.rs/Vol_22-1/06-Drago...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex functions; special convexity; weighted arithmetic and geometric means; logarithmic function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login